Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4639
Title: Iteration of holomorphic families
Authors: Abate, Marco
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Marco Abate, "Iteration of holomorphic families", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 141-150.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: 
Si dimostra che il comportamento asintotico sotto iterazione delle applicazioni di una famiglia olomorfa non dipende dal parametro.

We prove that the asymptotic behaviour under iteration of the maps of a holomorphic family does not depend on the parameter.
Type: Article
URI: http://hdl.handle.net/10077/4639
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:
File Description SizeFormat
AbateRendMat26.pdf170.87 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

815
checked on Sep 29, 2022

Download(s) 50

449
checked on Sep 29, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.